The Call for Opposition: Challenging the P2P and IOM Processes
In our second article on how to react to the publication of the draft P2P report, Gabby Klein provides her view of why she and a large group of advocates and patients are continuing their protest of the government’s ongoing control and manipulation of our disease via their processes...
Discuss the article on the Forums.

Methylation Side effects

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by Bdeep86, Sep 9, 2013.

  1. Bdeep86

    Bdeep86 Senior Member

    Messages:
    124
    Likes:
    23
    So I have been finally able to introduce the methylfolates after building the 12's. I have had some weird side effects though. I have a lot of tingling in my hands, tightening muscles, and joints are cracking and popping. I have gathered it could be low magnesium, low calcium or increased inflammation. Anyone had this before? Could it be anything other than the three things I mentioned? I appreciate any feedback.
     
  2. stridor

    stridor Senior Member

    Messages:
    365
    Likes:
    278
    Powassan, Ontario
    Definitely maintain Mg levels. Everyone has symptoms when they start. Mine lasted only a couple of weeks. I felt better and worse at the same time. I did not have your symptoms.
    When you fire up the methylation pathway, all sorts of things happen. You mobilize toxins, and you make more metabolic demands on nutrients and energy stores. You ever see those Japanese waterfalls? One fills, then flows into the next, which then fills and so on? That is what enzyme pathways do. We have to give our systems time to adapt to things and they will. Your cells have been (literally?) dying to have someone turn on the tap.
     
  3. helen1

    helen1 Senior Member

    Messages:
    547
    Likes:
    516
    Vancouver, Canada
    It could also be neurological damage caused by too much folate compared to B12. Which brand of B12 are you taking? Most of the B12 brands are poorly absorbed, so even a small amount of folate could cause neurological symptoms such as tingling.
     
    Crux likes this.

See more popular forum discussions.

Share This Page